# SDR RIVA0000002

- Difficulty date: February 16, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N364PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21107
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Part time: 47,116 hours, 34,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LEADING EDGE SLAT INBOARD RIB, AT ACUATOR ATTACHMENT WS 234 IS CRACKED.  REPAIRED IAW BOEING SRM 57-50-3, FIGURE 9.  FABRICATED DOUBLER FROM .050 INCH 2024-T3 ALUMINUM.  APPLIED PROTECTIVE TREATMENT TO ALL PARTS AS REQUIRED.  INSTALLED DOUBLER.  REBALANCE OF SLAT NOT REQUIRED.  NO WEIGHT AND BALANCE CHANGE.
